Meds

Very hard to wake up today.   Imipramine is not particularly known for causing a lot of sedation but it’s getting bad with me.  It’s not just that it’s difficult to get out of bed because of depression it self, it’s that I can’t really wake up.  Been sleeping from 14 to 16 hours a day despite alarms and people in the house waking me.  The meds are also giving me loss of appetite… it makes me gag, the food.  And this is very unusual in me.

These effects started after I increased the dose from 125 to 150 mg, so I can still wait until my body becomes accostumed to the new dose.   My main problem with imipramine is not even the side effects, but the fact that the antidepressant effects have been… very mild, probably even absent.

I’ve been through a lot of meds since I was 16.  Everytime they fail I go into the usual crisis of deep hopelessness.

So I’m afraid.

Advertisements
  1. Leave a comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: